Skip to Content

When you eat an oxycontin 80 is it supposed to have a sweet tatse?

Responses (2)

Anonymous 12 Nov 2011

Well, first of all ... one is not supposed to eat, or chew up, oxycontin. 80 mg is a bunch of opiates. I hope your pain doc gave those to you... geez. And, no, mine didn't taste sweet. Have a friend nearby to call 911 if your breathing rate drops to 6 a minute 'cause you are fixing to get into trouble.
Prayers for you. Please take care of yourself.

DzooBaby 14 Nov 2011

Imariani is correct. You should not chew up these pills as it can release too much medication all at once. No they do not taste sweet, they are quite bitter. I take the 60's and I have had them begin to dissolve as I was getting water and they taste very bitter. If you are not used to taking opioids then you should not be taking the 80's as they are very strong.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions